MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF MRI S VR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF MRI S VR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVFC3D1
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Codes Dyspnea (1816); Ventricular Tachycardia (2132)
Date of Event 05/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to the emergency department with shortness of breath and ventricular tachycardia (vt).The patient had to be externally cardioverted.It was also noted that the device wavelet discriminator was delaying detection of vt/ventricular fibrillation (vf) for what appeared to be true vt episodes.The device was also categorizing atrial fibrillation (af) episodes as af when they were not true af episodes.The device remains in use.No further patient complications have been reported as a result of this event.

Brand Name
VISIA AF MRI S VR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8708349
Report Number3004209178-2019-11807
Device Sequence Number11329840
Product Code LWS
UDI-Device Identifier00643169717206
UDI-Public00643169717206
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2018
Device Model NumberDVFC3D1
Device Catalogue NumberDVFC3D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age52 YR